# SDR UALA2011071903668

- Difficulty date: July 16, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 41,143 hours, 10,616 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 20380B
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE LIGHT AND ADVISORY SMOKE MESSAGE DOES NOT TEST (FAILED).  REPLACED EQUIP COOLING SMOKE DETECTOR WITH BORROWED PART. PART THAT WAS REMOVED PN 2156-604A S/N 20380B, PART INSTALLED PN 2156-604A SN 12443B.  PERFORMED OPERATION TEST OF EQUIP COOL SW.
